×

Extensions through codimension one to sense preserving mappings. (English) Zbl 0267.57015


MSC:

57-02 Research exposition (monographs, survey articles) pertaining to manifolds and cell complexes
57R40 Embeddings in differential topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] D. C. BENSON, Extensions of a theorem of Loewner on integral operators, Pacific J. Math. 9 (1959), 365-377. · Zbl 0085.31801
[2] S. J. BLANK, Extending immersions of the circle, Dissertation, Brandeis U., 1967.
[3] S. J. BLANK and V. POENARU, Extensions des immersions en codimension 1 (d’après blank), Séminaire Bourbaki 1967-1968, Expose 342, Benjamin, 1969. · Zbl 0223.57013
[4] P. M. COHN, Free associative algebras, Bull. London Math. Soc. 1 (1969), 1-39. · Zbl 0174.32501
[5] A. O. FARIAS, Orientation preserving mappings, A Semigroup of Geometric Transformations and A Class of Integral Operators, Dissertation, U. of Michigan, 1970.
[6] A. O. FARIAS, Orientation preserving mappings, A Semigroup of Geometric Transformations and a Class of Integral Operators, Trans. AMS 167 (1972), 279-290. · Zbl 0214.50403
[7] A. O. FARIAS, Immersions of the circle and extensions to orientation preserving mappings, Annals Brazilian Acad. Sci., to appear. · Zbl 0295.57017
[8] G. K. FRANCIS, The folded ribbon theorem, A Contribution to the Theory of Immersed Circles. Trans. A.M.S., 141 (1969), 271-303. · Zbl 0182.26404
[9] G. K. FRANCIS, Extensions to the disk of properly nested immersions of the circle, Michigan Math. J., 17 (1970), 373-383. · Zbl 0203.25804
[10] G. K. FRANCIS, Restricted homotopies of normal curves, Proc. AMS 77 (1971).
[11] G. K. FRANCIS, Generic homotopies of immersions, Preprint, U. of Illinois, Urbana, 1972. · Zbl 0223.57016
[12] André GRAMAIN, Bounding immersions of codimension 1 in Euclidean space, Bull. AMS. 76 (1970), 361-364. · Zbl 0191.54701
[13] M. HEINS and M. MORSE, Deformation classes of meromorphic functions and their extensions to interior transformations, Acta Math., 80 (1947), 51-103. · Zbl 0029.29202
[14] M. HEINS and M. MORSE, Topological methods in the theory of functions of a complex variable, Annals of Math. Studies 15, Princeton U. Press, Princeton, 1947. · Zbl 0041.39604
[15] C. LOEWNER, A topological characterization of a class of integral operators, Annals of Math. (2), v. 49 (1948), 316-332. · Zbl 0032.07401
[16] M. L. MARX, Normal curves arising from light open mappings of the annulus, Trans. AMS. 120 (1965), 45-56. · Zbl 0215.13201
[17] M. L. MARX, The branch point structure of extensions of interior boundaries, Trans. AMS. 13 (1968), 79-98. · Zbl 0167.51403
[18] M. L. MARX, Light open mappings on a torus with a disk removed, Michigan Math. J., 15 (1968), 449-456. · Zbl 0177.25504
[19] M. L. MARX, Extensions of normal immersions of S1 in R2, (to appear) Trans. AMS. · Zbl 0284.30028
[20] M. L. MARX and R. F. VERHEY, Interior and polynomial extensions of immersed circles, Proc. AMS 24 (1970), 41-49. · Zbl 0187.20105
[21] J. W. MILNOR, Topology from a differentiable viewpoint, U. of Virginia Press, Charlottesville, 1965. · Zbl 0136.20402
[22] V. T. NORTON, On polynomial and differential transvections of the plane, Dissertation, U. of Michigan, 1970.
[23] E. PICARD, Traité d’analyse (2), 310-314.
[24] V. POENARU, On regular homotopy in codimension one, Annals Math. 83 (1966), 257-265. · Zbl 0142.41105
[25] S. STOILOW, Leçons sur des principes topologiques de la théorie des fonctions analytiques, Gauthier-Villars, Paris, 1938.
[26] C. J. TITUS, The image of the boundary under a local homeomorphism, Lectures on Functions of a Complex Variable, U. of Michigan Press (1955), 433-435. · Zbl 0067.30506
[27] C. J. TITUS, Sufficient conditions that a mapping be open, Proc. AMS 10 (1959), 970-973. · Zbl 0105.16803
[28] C. J. TITUS, The combinatorial topology of analytic functions on the boundary of a disk, Acta Math. 105 (1961), 45-64. · Zbl 0101.15503
[29] C. J. TITUS, Characterization of the restriction of a holomorphic function to the boundary of a disk, J. Analyse Math. 18 (1967), 351-358. · Zbl 0181.36001
[30] C. J. TITUS, Transformation semigroups and extensions to sense preserving mappings, Aarhus U. Preprint Series 1970-1971, 35.
[31] C. J. TITUS, A proof of the caratheodary conjecture on umbilic points and a conjecture of Lœwner, (to appear), Acta Math.
[32] C. J. TITUS and G. S. YOUNG, An extension theorem for a class of differential operators, Michigan Math. J. 6 (1959), 195-204. · Zbl 0089.06702
[33] R. F. VERHEY, Diffeomorphic invariants of immersed circles, Dissertation, U. of Michigan, 1966. · Zbl 0231.57018
[34] G. T. WHYBURN, Topological analysis, Princeton Math. Series 23, Princeton U. Press, Princeton, 1964. · Zbl 0186.55901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.